# SDR AALA201808309032

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 18,300 hours, 7,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: Armed Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ARMED LIGHT LENS WAS MISSING.  MAINTENANCE REPLACED THE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
